ADVERTISEMENT

Q. I get persistent headache which subsides with painkillers. Kindly help.

Answered by
Dr. Rohit Jain
and medically reviewed by Dr. Vinodhini. J
This is a premium question & answer published on Sep 18, 2020 and last reviewed on: Sep 22, 2020

Hi doctor,

I am a 33-year-old female. I have a mild continuous headache on either side of my head, and it goes away with painkillers. I do not feel pain and spasm in the neck and no giddiness. No diabetes, and I am not on any medications. Please help.

#

Hi,

Welcome to icliniq.com.

Well, your headache seems to be not related to the usual medical causes.

I would suggest a few things:

1. Get your eyes checked. I think you are sitting too much in front of the computer, which causes headaches due to the radiations, even if it is minimal.

2. Take up some neck exercises regularly.

3. Reduce stress.

4. Medications and investigation. Get an x-ray cervical spine AP, lateral done. Start on tablet Ultracet (Tramadol) two times daily for five to seven days and tablet Ciplar LA (Propranolol) 20 mg once daily.

Please get back to me when you have finished the course or have got an investigation done. I would also suggest that it is best to get a full examination done to evaluate the reason clinically. You can visit an excellent local doctor for the same.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Stress-a barrier for brain development,is that true?

.. of stress in children does affect brain development. As the brain develops till the age of 18 years, stress can affect the development. Stress can, in general, affect the functioning of the body, hormonal balance, and immunity levels as well. If ...   Read full

Worst Headache Ever? It Could be Brain Aneurysm!!

.. is a potentially fatal condition that needs emergency care. This article helps you understand this condition and educates you regarding your treatment options .. ...   Read full

Is headache a side-effect of Nevanac ophthalmic suspension?

.. (Nepafenac) does not have such side effects. But, I suggest you reduce the frequency of Nevanac to twice daily after 15 days and then to once at bedtime after next 15 days. You said you are wearing -2.75 in the right and -3.75 in left. This is a ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Sexual Problems and Depression
Depression is one of the commonest psychiatric problems in the general population. About 10 % of men and more than doubl...  Read more»
Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
Skin Care Tips To Win Over Winter
This article discusses a few tips to manage and protect your skin during winter.  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.